# SDR DALA2021061803317

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 80,726 hours, 14,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 R2 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED EXIT SIGN.
